# SDR CA071030007

- Difficulty date: October 30, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Boeing 737790
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112A410210
- Condition: Chafed
- Location: Rws 240,260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT WING LWR WING SKIN PANEL CHAFFING DAMAGE FROM CONTACT WITH NACELLE STRUT AFT FAIRING BLADE SEAL APPROX WSTA 240,262 REPAIRED IAW EA 5720-01338. (TC 20071030007)
